# SDR WX0600013

- Difficulty date: January 17, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N874GA
- Make and model: Doug MD 83
- Aircraft serial: 49643
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - MAINTENANCE FOUND ENTRY DOOR EMERGENCY LIGHT FAILED TO ILLUMINATE.  REMOVED AND REPLACED L1 DOOR PORTABLE EMERGENCY LIGHT BATTERY PACK IAW MM 33-53-00.  OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
